# SDR QXEA200400806

- Difficulty date: November 16, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,115 hours, 8,875 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND ENGINE OUTBOARD PEC SUPPORT BEAM, FORWARD END, AFT SIDE OF HORSE COLLAR 90 DEGREE ANGLE IS CRACKED.  REPAIRED IAW SRM SUBTASK 51-42-05-330-001, PAGE 206, PARAGRAPH E AND SUBTASK 51-40-800-801.
